MathSciNet Relay Station
MathSciNet bibliographic data
MR105729 (21 #4465) 60.00
Blum, J. R.; Rosenblatt, Murray On the structure of infinitely divisible distributions. Pacific J. Math. 9 1959 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement